BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A family of Riordan group automorphisms

Participants in the publication
Ângela Mestre (Author)
José Agapito (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2019-12-00

Institution
UNIVERSIDADE DE LISBOA

Where published
J. Integer Seq

Publication Identifiers
ISSN - 1530-7638

Volume
22
Number
8

Number of pages
19

Rankings
SCOPUS Q3 (2019) - 0.6 - Discrete Mathematics and Combinatorics
SCIMAGO Q3 (2019) - 0.315 - Discrete Mathematics and Combinatorics (Q3)


Export

APA
Ângela Mestre, José Agapito, (2019). A family of Riordan group automorphisms. J. Integer Seq, 22, ISSN 1530-7638. eISSN .

IEEE
Ângela Mestre, José Agapito, "A family of Riordan group automorphisms" in J. Integer Seq, vol. 22, 2019.

BIBTEX
@article{44136, author = {Ângela Mestre and José Agapito}, title = {A family of Riordan group automorphisms}, journal = { J. Integer Seq}, year = 2019, volume = 22 }